# SDR ZZDA2011186

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUT DOWN ON ITS OWN AFTER LOUD BANG.  APU WAS REMOVED AND SERVICEABLE APU ASSEMBLY INSTALLED ON LOG PAGE 1733519.
